# SDR SWIA200515333

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 19,166 hours, 28,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM LAS VEGAS, THE LAV SMOKE ALARM WENT OFF.  SMOKE WAS NOT VISIBLE. RAN BOTH PACKS OFF APU FOR 34 MINS AND NO SIGN OF SMOKE/SMOKE ODOR WAS PRESENT.  OPERATIONAL CHECK GOOD.
